The Diabetes Forum Support Community For Diabetics Online banner
1 - 8 of 8 Posts

·
Registered
Joined
·
24,394 Posts
Could be, but I was losing my hair before I ever was diagnosed & prescribed met, so I'm not a very good example . . . :p

Welcome to DF, Joanne!
 

·
Registered
Joined
·
930 Posts
B 12 ?

maybe, metformin depletes vitamin B 12 which may cause hair loss so if you are not taking a B 12 supplement and don't eat meat you may suffer hair loss from using metformin but most mutivitamin/multimineral one a day tablets usually cover that for an average person.

your doctor can order a B 12 test for you to find out

but if that was the case you might also see fake nervous disorders like fake MS appearing.

REF: http://www.webmd.com/skin-problems-and-treatments/hair-loss/features/treating-hair-loss-naturally

Metformin and hair loss. Are they related?
 

·
Registered
Joined
·
633 Posts
My guess would be hypotyroidism and not the metformin. Have it checked next time you are at your Drs.
 

·
Registered
Joined
·
7 Posts
Discussion Starter · #8 ·
All I know is that I never had a problem with hair thinning or loss or my thyroid unitl I started Metformin.
 
1 - 8 of 8 Posts
Top